# SDR SWAA2021111643723

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737*
- Aircraft serial: 36669
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS MISSING FROM CENTER EMERGENCY EXIT AISLE SIGN ; / [01] INSTALLED EXIT SIGN LENS ON CENTER EMERGENCY EXIT AISLE SIGN IAW AMM 33-51-01.
